# SDR SWAA2021100416652

- Difficulty date: September 10, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 53,839 hours, 31,987 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR STRUCTURE R/H SIDE REVEAL AT S-25R BETWEEN STA 767-787 WITH CORROSION ; / [01] REMOVED CORROSION ON AFT CARGO FLOOR STRUCTURE R/H SIDE REVEAL STA 767-787 AS PER B737-700 SRM 51-10-02-0G-0; [02] VERIFIED STEP 1; [03] PERFORMED UT THICKNESS INSP ON REWORKED AREA AFT CARGO FLOOR STRUCTURE R/H SIDE REVEAL STA 767-787 IAW B737 NDT P4 51-00-00 PROC.3 ; MIN THICKNESS NOTED 0.030'  TOOL USED : MX-3 B/C 17049 CALDUE: 15-JUN-22; [04] ORIGINAL MATERIAL .05' MATERIAL LOSS .02' MATERIAL REMAINING .03' FOUND OUT OF LIMITS AS PER B737-700 SRM 25-52-01-201-801.; [05] LOCATED AND DRILLED NEW SHIELD P/N:146A8127U12 AS PER B737-700 SRM 51-40-05-0G-0.; [06] ORIGINAL MATERIAL .05' MATERIAL LOSS .02' MATERIAL REMAINING .03' FOUND OUT OF LIMITS AS PER B737-700 SRM 53-60-15-1A-1 AND SRM 53-60-15-1I-1; [07] REFERENCE TASK CARD TTG8Q004BYMK FOR SHIELD INSTALLATION.; [08] VERIFIED STEPS 4; 5; 6; AND 7
